# SDR ASAA0440139

- Difficulty date: June 23, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND RIGHT ENGINE PYLON ANGLE BRACKET IS CRACKED.  REMOVED CRACKED BRACKET AND INSTALLED NEW ANGLE BRACKET ON RIGHT ENGINE PYLON.  (M)
